Open Access
Translator Disclaimer
2012 Fixed Points of Asymptotic Pointwise Nonexpansive Mappings in Modular Spaces
Xue Wang, Ying Chen, Rudong Chen
J. Appl. Math. 2012(SI03): 1-6 (2012). DOI: 10.1155/2012/319394

Abstract

Kirk and Xu studied the existence of fixed points of asymptotic pointwise nonexpansive mappings in the Banach space. In this paper, we investigate these kinds of mappings in modular spaces. Moreover, we prove the existence of fixed points of asymptotic pointwise nonexpansive mappings in modular spaces. The results improve and extend the corresponding results of Kirk and Xu (2008) to modular spaces.

Citation

Download Citation

Xue Wang. Ying Chen. Rudong Chen. "Fixed Points of Asymptotic Pointwise Nonexpansive Mappings in Modular Spaces." J. Appl. Math. 2012 (SI03) 1 - 6, 2012. https://doi.org/10.1155/2012/319394

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47072
MathSciNet: MR2915721
Digital Object Identifier: 10.1155/2012/319394

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top